Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having pain in upper left and right abdomen. ESR being 40,60,82, acid peptic disease. Reason?

64 year old male ,non diabetic,non hypertensive with 1 week old suspected basal pneumonitis ,treated with IV and oral antibiotics, relieved of respiratory symptoms; has persistent upper left and right abdominal pain , spastic, more nocturnal, which was there abt 2-3 weeks before the respiratory event, and still persists.His Hb was 13.5, 13 and now 11.7 in 3 weeks; ESR being 40, 60 and now 82 in these 3 weeks...abt 15 yr old h/o OGD scopy done for ?Acid peptic disease... asymptomatic till present events...please advice
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
The pain in the upper abdomen can be due to basal pneumonitis.Reports suggest persistent infection.
Please continue with Oral antibiotic like Clarithromycin.
Another possibility is Acid peptic disease.please give PPI like Rabeprazole.
Get an X ray chest PA view,Ultrasound abdomen and upper GI endoscopy.
If you come back with the reports,i will clarify further.
Wish him good health
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor